I used Chantix . Although I quit smoking I am now experiencing a nerve condition that no doctor can account for. I have a tingling/burning sensation in my groin which radiates into my lower left back. The pain is unbearable and constant and I have been out of work for 4 months. I had mood swings after coming off chantix and was unable to handle even the smallest amount of stress. I am so fearful that this new condition will not be repairable and have yet another appointment with a neurologist tomorrow. After reading these I think we need to think class action.Although it won't help me pay my bills if I lose my job because of this condition. Before Chantix I was a perfectly healthy 48 year woman.
Very scary. Anyone else have this problem
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?